Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Local Hardy spaces on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (1999) Local Hardy spaces on Chébli-Trimèche hypergroups. Studia Mathematica, 133 (3). pp. 197-230.

PDF - Published Version
Download (1MB) | Preview
Free to read:
*No subscription required


We investigate the local Hardy spaces h p on Chébli-Trimèche hypergroups, and establish the equivalence of various characterizations of these in terms of maximal functions and atomic decomposition.

Item Type: Journal Article
Publisher: Instytut Matematyczny
Item Control Page Item Control Page


Downloads per month over past year